MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer reported observation of discordant elevated enhanced estradiol (ee2) results obtained on two patient samples when processed on an atellica im 1600 analyzer, while quality control (qc) results were outside of ranges.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported observation of discordant elevated atellica im enhanced estradiol (ee2) results obtained on two patient samples while quality control (qc) results were outside of ranges.The initial elevated results were reported to the physician(s); these results were questioned by the physician(s).The same samples were retested on an alternate atellica im and lower results were obtained.The repeat results were reported as correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant elevated enhanced estradiol (ee2) results.
 
Additional Manufacturer Narrative
D: mdr 1219913-2024-00288 was initially filed on 12-apr-2024.An customer from outside the united states reported observation of discordant elevated enhanced estradiol (ee2) results for two patient samples which were processed while quality control (qc) results were outside accepted ranges.Siemens has concluded the problem investigation.The customer observed qc excursion and repeat-tested patient samples which had been tested while qc was out of range.Repeat results for the discordant samples were lower than the initial results, and accepted as correct.Review of assay calibration data showed no issues, and no relevant errors were observed in the instrument event logs.Review of the customer¿s overall ee2 qc performance showed results similar to those of peers.Siemens performed an equipment check as a part of troubleshooting; no faults were detected.Minor parts replacement and adjustment were performed for the secondary vacuum system as part of routine service.The equipment was tested and released to the customer.Siemens review of internal reagent qualification data, customer field data, and biorad quality control data indicates that atellica im ee2 reagent lot 098 is performing acceptably.The customer continues to test controls and patient samples using atellica im ee2 reagent lot 098 without additional issues.Based on available information the cause of the falsely elevated discordant results could not be determined.The customer is operational following on-site repair, and the reported issue was resolved by standard service actions.Note: in section h6, the codes for investigation findings and investigation conclusions were updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key19095161
Report Number1219913-2024-00288
Device Sequence Number20767670
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public00630414598857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown